# SDR DL757960353

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Component: 114N4004165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 3 L/E SLAT T/E WEDGE WAS FOUND DELAMINATED.  REPLACED WEDGE PER SRM 57-43-02.
